# SDR SWAA2022041887209

- Difficulty date: March 23, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 27,161 hours, 12,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE AT BS 500 TO 500A WL 154 LBL 25 IS DAMAGED / [01] REMOVED DAMAGED BAY BAFFLE; LOCATED AND DRILLED NEW BAY BAFFLE BTW BS 500 AND 500A WL 154 LBL 25 IAW SRM 51-40-02-0G-0;51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL;[02] VERIFIED DRILL UP OF NEW BAFFLE IAW SRM 51-40-02 AND DWG 143A7505. OK TO INSTALL;[03] INSTALLED NEW BAY BAFFLE P/N 143A7510-17 BTW BS 500 AND 500A WL 154 LBL 25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505.;[04] VERIFIED CORRECTIVE ACTION STEP 4 COMPLETED;[05] VERIFIED CORRECTIVE ACTION STEP 3 AND 4 COMPLETED
